IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev TL Conf / Next TL Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Thought and Language (TL) [schedule] [select]
Chair Hiroshi Sano (Tokyo Univ. of Foreign Studies)
Vice Chair Tadahisa Kondo (Kogakuin Univ.), Kazuhiro Takeuchi (Osaka Electro-Comm. Univ.)
Secretary Miwa Morishita (Kobe Gakuin Univ.), Yasushi Tsubota (Kyoto Inst. of Tech.)
Assistant Nobuyuki Jincho (Miidas), Akinori Takada (Ferris Univ.), Akio Ishikawa (KDDI Research)

Conference Date Sun, Dec 22, 2019 09:00 - 16:55
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on TL.

Sun, Dec 22 AM 
09:00 - 10:35
  09:00-09:05 Opening Remarks ( 5 min. )
(1) 09:05-09:35 Towards Affective Language Learning Support for English Haiku Composing TL2019-43 Masami Suzuki (KDDI Research)
(2) 09:35-10:05 Study on hammering test system using artificial intelligence TL2019-44 Tsubasa Fukumura, Atsushi Ito (Utsunomiya-u), Katsuhiko Hibino (Port Inc)
(3) 10:05-10:35 A Study to Use a Low-Cost Brainwave Sensor to Detect Dementia TL2019-45 Atsushi Ito (Utsunomiya-u), Alicia Lina Zhu (Mission San Jose High School)
  10:35-10:45 Break ( 10 min. )
Sun, Dec 22 AM 
10:45 - 12:15
(4) 10:45-11:15 A Consideration of Verbs with predicate object in Mandarin TL2019-46 Xie Zhanmei (Kobe Univ.)
(5) 11:15-11:45 Lexical Competition Effects During Spoken Word Learning for Japanese EFL Learners TL2019-47 Mayo Hiura, Hirokazu Yokokawa (Kobe Univ.)
(6) 11:45-12:15 Analyzing Synonymous Role Nouns
-- A Frame Semantic Approach --
TL2019-48
Kazuho Kambara (Kyoto Univ.)
  12:15-13:00 Lunch Break ( 45 min. )
Sun, Dec 22 PM 
13:00 - 14:00
(7) 13:00-14:00 [Invited Talk]
Between Humans and Environments
-- Theory and Practice in Interdisciplinary Field Sites --
TL2019-49
Shuji Iijima (Kyushu Uni.)
  14:00-14:10 Break ( 10 min. )
Sun, Dec 22 PM 
14:10 - 15:40
(8) 14:10-14:40 Though I Thought I Made Three Steps Forward, I Did Not Actually
-- How Slowly Teachers Acquire New Teaching Methods --
TL2019-50
Wakana Oishi, Eiji Tomida (Ehime Univ.)
(9) 14:40-15:10 Learning Environment Design for Science and Engineering Students to Get How to Solve Problems with Design Thinking TL2019-51 Mayumi Kawase, Hiroshi Kamabe (Gifu Univ.)
(10) 15:10-15:40 Proactive, Dialogic, and In-depth Learning in Comprehensive Geography
-- In parallel with STEAM education and internationalization in Nanyo junior/senior school --
TL2019-52
Yoshinori Yoshizawa, Yoshitaka Sugimoto (Nanyo), Yasushi Tsubota (KIT)
  15:40-15:50 Break ( 10 min. )
Sun, Dec 22 PM 
15:50 - 16:55
(11) 15:50-16:20 Parsing of classical Chinese sentence and automatically making of return mark information with Lisp TL2019-53 Mizuki Nagasawa, Hayato Nakano (NITHC)
(12) 16:20-16:50 What could "hot sand" and "waves gushing against a rock" possibly mean in Japanese restaurants and sweet shops? TL2019-54 Yasunari Harada, (Waseda Univ.), Yuko Hiramatsu (Chuo Univ.), Miwa Morishita (Kobe Gakuin Univ.), Masashi Saraki (Meiji Univ.)
  16:50-16:55 Closing Remarks ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 25 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
TL Technical Committee on Thought and Language (TL)   [Latest Schedule]
Contact Address  


Last modified: 2019-12-20 21:13:20


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to TL Schedule Page]   /  
 
 Go Top  Go Back   Prev TL Conf / Next TL Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan